| Model Number |
FNAV-DS-SM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
07/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Clinical information: crd_1066 - envision ide study, patient site (b)(6) - (b)(6).It was reported that on (b)(6) 2026, a 25mm navitor vision valve was chosen for implant using a small flexnav delivery system.A pre-implant balloon valvuloplasty was done with a 22mm non-abbott balloon.The valve was successfully implanted.Post-procedure, the patient developed oozing at the access-site.Manual pressure was held and epinephrine/lidocaine was given for treatment.The oozing was resolved without sequelae and the patient was discharged from the hospital the following day.
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.